# SDR DALA1205440382

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Condition: Failed
- Location: Aspsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ASPSU BATTERY PACK FAILED TEST ON WORK CARD 43-05528-0025.  REPLACED BATTERY, OPS CHECK GOOD, SFO 514588 JAN 31. (2012-00050).
